# SDR 05FDEA00302

- Difficulty date: February 17, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 34,761 hours, 25,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE IN RIVET AT BS 312, 3 INCHES ABOVE STR 21L. REPAIRED SKIN AT BS 312 3 INCHES ABOVE STR 21L PER SRM 53-30-3.
